# SDR DALA2024061306062

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Cracked
- Location: Potable Water
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 CRACK DOOR POTABLE WATER PANEL 171AL AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER ER/A 618126-14. (0390598)
